# SDR ASAA0410018

- Difficulty date: January 12, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED D-CHECK, FOUND AFTER ACCOMPLISHING A FLOORBEAM REPAIR, THE SHEAR WEB AT FUSELAGE STATION 500A, LEFT BUTTOCK LINE 24 HAS MISALIGNED HOLES.  REPAIRED SHEAR WEB PER EA.  (M)
